Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Baby started to vomit after taking DPT 3, Polio 3 injection, sleepless, stomach discomfort. Reason, treatment?

daughter 7 months old,had dat 5 month injection for dpt 3 and polio 3 & started vomiting some hours sfter continously untill had to visit a gp.4 days ago she had some droplets placed in her mouth for imunisation and she started vomitin.went to hospital and was injected and the vomitin stopped but shr hss had a running tummy since then and its so frequent.noticed body temp is kind of low.she sleepless and shows stomach discomfort.kindly advise
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Hi, it's the side effect of pertussis vaccination amongst DPT ,it can cause irritability , excessive crying episodes, nausea, discomfort and in some cases it may precipitate fits , these symptoms will resolve in couple of days , don't worry and take care
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor